# SDR AWXA0000644

- Difficulty date: September 14, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Aircraft time: 34,131 hours, 15,905 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PPGNP1653134
- Part serial: 96324H2879
- Condition: Delaminated
- Location: Cockpit
- Part time: 14,751 hours, 6,080 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, F/O FIXED WINDOW DELAMINATED.  REMOVED AND REPLACED WINDOW.
